Home | About Us | Current Issue | Ahead of print | Archives | Search | Instructions | Subscription | Feedback | Editorial Board | e-Alerts | Login 
Journal of Indian Association of Pediatric Surgeons
     Journal of Indian Association of Pediatric Surgeons
Official journal of the Indian Association of Pediatric Surgeons         
 Users Online:241 
  Print this page Email this page   Small font sizeDefault font sizeIncrease font size

    Article Cited by others

CASE REPORT

Bowel conservation in a case of giant jejuno-ileal duplication

Sham Minakshi, Phadke Dileep, Singh Dasmit

Year : 2010| Volume: 15| Issue : 3 | Page no: 104-105

   This article has been cited by
 
1 Intestinal Bowel Lengthening in Children with Short Bowel Syndrome: Systematic Review of the Bianchi and STEP Procedures
Bobbie King,Gordon Carlson,Basem A. Khalil,Antonino Morabito
World Journal of Surgery. 2013; 37(3): 694
[Pubmed]  [Google Scholar] [DOI]

 

Read this article

 



Contact us | Sitemap | Advertise | What's New | Copyright and Disclaimer 

  2005 - Journal of Indian Association of Pediatric Surgeons | Published by Wolters Kluwer - Medknow 

Online since 1st May '05